# SDR VNAA0601008

- Difficulty date: January 11, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 3,590 hours, 3,593 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH FLAPS AT 8 DEGREES.  THE CREW FOLLOWED THE QRH, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
